# SDR AALA981547

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CORRODED AT BELLY DRAIN STATION 1380 BETWEEN LONGERON 51L AND 51R.  INSTALLED EXTERNAL DOUBLER PER SRM 53-40-00.  (M)
